Bayesian Prediction of Weibull Distribution Based on Fixed and Random Sample Size

Ellah, A. H. Abd

Serdica Mathematical Journal (2009)

  • Volume: 35, Issue: 2, page 129-146
  • ISSN: 1310-6600

Abstract

top
2000 Mathematics Subject Classification: 62E16, 65C05, 65C20.We consider the problem of predictive interval for future observations from Weibull distribution. We consider two cases they are: (i) fixed sample size (FSS), (ii) random sample size (RSS). Further, we derive the predictive function for both FSS and RSS in closed forms. Next, the upper and lower 1%, 2.5%, 5% and 10% critical points for the predictive functions are calculated. To show the usefulness of our results, we present some simulation examples. Finally, we apply our results to some real data set in life testing given in Lawless [16].

How to cite

top

Ellah, A. H. Abd. "Bayesian Prediction of Weibull Distribution Based on Fixed and Random Sample Size." Serdica Mathematical Journal 35.2 (2009): 129-146. <http://eudml.org/doc/281516>.

@article{Ellah2009,
abstract = {2000 Mathematics Subject Classification: 62E16, 65C05, 65C20.We consider the problem of predictive interval for future observations from Weibull distribution. We consider two cases they are: (i) fixed sample size (FSS), (ii) random sample size (RSS). Further, we derive the predictive function for both FSS and RSS in closed forms. Next, the upper and lower 1%, 2.5%, 5% and 10% critical points for the predictive functions are calculated. To show the usefulness of our results, we present some simulation examples. Finally, we apply our results to some real data set in life testing given in Lawless [16].},
author = {Ellah, A. H. Abd},
journal = {Serdica Mathematical Journal},
keywords = {Predictive Function; Random Sample Size; Predictive Intervals; Bayesian Prediction; order statistics; predictive function; predictive intervals},
language = {eng},
number = {2},
pages = {129-146},
publisher = {Institute of Mathematics and Informatics Bulgarian Academy of Sciences},
title = {Bayesian Prediction of Weibull Distribution Based on Fixed and Random Sample Size},
url = {http://eudml.org/doc/281516},
volume = {35},
year = {2009},
}

TY - JOUR
AU - Ellah, A. H. Abd
TI - Bayesian Prediction of Weibull Distribution Based on Fixed and Random Sample Size
JO - Serdica Mathematical Journal
PY - 2009
PB - Institute of Mathematics and Informatics Bulgarian Academy of Sciences
VL - 35
IS - 2
SP - 129
EP - 146
AB - 2000 Mathematics Subject Classification: 62E16, 65C05, 65C20.We consider the problem of predictive interval for future observations from Weibull distribution. We consider two cases they are: (i) fixed sample size (FSS), (ii) random sample size (RSS). Further, we derive the predictive function for both FSS and RSS in closed forms. Next, the upper and lower 1%, 2.5%, 5% and 10% critical points for the predictive functions are calculated. To show the usefulness of our results, we present some simulation examples. Finally, we apply our results to some real data set in life testing given in Lawless [16].
LA - eng
KW - Predictive Function; Random Sample Size; Predictive Intervals; Bayesian Prediction; order statistics; predictive function; predictive intervals
UR - http://eudml.org/doc/281516
ER -

NotesEmbed ?

top

You must be logged in to post comments.